EconPapers    
Economics at your fingertips  
 

The Evolution of Roommate Networks: A Comment on Jackson and Watts JET (2002)

Bettina Klaus (), Flip Klijn and Markus Walzl ()

UFAE and IAE Working Papers from Unitat de Fonaments de l'Anàlisi Econòmica (UAB) and Institut d'Anàlisi Econòmica (CSIC)

Abstract: We extend Jackson and Watts's (2002) result on the coincidence of S-stochastically stable and core stable networks from marriage problems to roommate problems. In particular, we show that the existence of a side-optimal core stable network, on which the proof of Jackson and Watts (2002) hinges, is not crucial for their result.

Keywords: core; networks; roommate problems; stochastic stability (search for similar items in EconPapers)
JEL-codes: C62 C78 (search for similar items in EconPapers)
Pages: 4
Date: 2007-04-13
New Economics Papers: this item is included in nep-gth, nep-net and nep-soc
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://pareto.uab.es/wp/2007/69407.pdf (application/pdf)

Related works:
Working Paper: The Evolution of Roommate Networks: A Comment on Jackson and Watts JET (2002) (2007) Downloads
Working Paper: The Evolution of Roommate Networks: A Comment on Jackson and Watts JET (2002) (2007) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:aub:autbar:694.07

Access Statistics for this paper

More papers in UFAE and IAE Working Papers from Unitat de Fonaments de l'Anàlisi Econòmica (UAB) and Institut d'Anàlisi Econòmica (CSIC) Contact information at EDIRC.
Bibliographic data for series maintained by Xavier Vila ().

 
Page updated 2020-02-28
Handle: RePEc:aub:autbar:694.07